• question-icon

    Will hair grow back after stopping depakote?

default
Posted on Fri, 20 Jun 2014 in Sexual Health
Question: Will my hair loss due to depakote grow back after stopping the medication?
doctor
Answered by Dr. Ashish Mittal 57 minutes later
Brief Answer:
Hi

Detailed Answer:
Hello,
Welcome to healthcaremagic

Hairs usually grow after stopping Depakote.

To reduce hair loss you can use biotin and selenium (micronutrient) along with Depakote.

Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1858 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Micronutrient

doctor1 MD

my tsh levels is 5.519 dr suggest me to thyrowel capsule is right

doctor1 MD

I had Gastric Sleeve surgery on 12/8/15. Because of complications I was hospitalized for nearly 2 months. I have had two EGD procedures with...

doctor1 MD

Hi, I am 31 years old. I had regular periods of 31-33 days before starting ovacare. My last period before taking ovacare is 5th Dec '15. However,...

doctor1 MD

Hi I am 27 year old, last year in January I got bitten by my dog, although it was not actually a bite, he was playing and accidently his tooth got...

doctor1 MD

I was reading an already asked question about red swollen hands with white knuckles. Dr recommended on this site that maybe neuropathy and low iron...

doctor1 MD

Dear Doctor I am 36yrs old and have a 4 yr old boy and have been diagnosed with hypothyroidism since the past 7months. I am taking eltroxin 100mcg...

doctor1 MD

i had a seamen anylysis done ,and it mentoined that seamen not liquified after 6 hrs , hence sperm count not possible, i had after one day...

Get personalised answers from verified doctor in minutes across 80+ specialties

173 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashish Mittal
  • Q - Suggest medicines for Erectile dysfunction other than Viagra?

  • Q - Suffer from small penis, premature ejaculation and thin semen. What to do?

  • Q - Masturbate a lot. Have trouble maintaining erection and don't feel like...

  • Q - Recently not getting proper erection. Could this be due to overweight...

  • Q - Suffer from heartburn, nervousness and fast breathing. Have anxiety and...

  • Q - Suggest treatment for refractory OCD

  • Q - Suggest treatment for social anxiety problem

  • Q - Suggest treatment for unusual mental status of my sister

  • Q - Suggest treatment for premature ejaculation

  • Q - Suggest treatment for work related anxiety

backtotop2